# SDR USAA050479

- Difficulty date: April 10, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 2 INCHES BY 2 INCHES BY .060 INCH DEEP AREA, FLOOR SUPPORT AT Y750 ABOVE C68.  CORROSION LEVEL 1, TASK JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-72-11.  (M)
